# SDR CALA2024021900451

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 101,735 hours, 18,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - RH NO.2 DR FWD EMER LT BATTERY M33097 CAPACITY LOW.  RH NO.2 DR FWD EMER LT BATTERY M33097 REPLACED AND TEST OKAY IAW AMM 33-51-06
